MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. LIGACLIP* APPLIER W/MECH STOP; APPLIER, SURGICAL, CLIP

ETHICON ENDO-SURGERY, LLC. LIGACLIP* APPLIER W/MECH STOP; APPLIER, SURGICAL, CLIP
Catalog Number LX107
Medical Device Problem Code Failure to Form Staple (2579)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/21/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during an unknown procedure, device becomes distorted and does not fulfill its function.
 
Additional Manufacturer Narrative
(b)(4).Date sent: 3/19/2025.D4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.D4: udi: the expiration date is currently not available.Therefore, the full udi is currently not available.D4: udi: the manufacturing date is currently not available.Therefore, the full udi is currently not available.D4: batch # unk.Additional information was requested and the following was obtained: "were the jaws damaged? no.Was the device difficult to fire? no.Difficult to open? no.Does the device fired any malformed clips? si.Does the device would not fire? no.If other please specify no.Were there any patient consequences? if yes, please describe.No." an analysis of the product could not be performed since a physical sample was not received for evaluation.An evaluation of the manufacturing record could not be performed as the required product identification number was not provided to complete the evaluation.However, if the product or product id numbers are received at a later date, the investigation will be updated as applicable.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Common Device Name
APPLIER, SURGICAL, CLIP
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
*  00969
Manufacturer (Section G)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
*   00969
Manufacturer Contact
kate karberg
475 calle c
guaynabo 
*  
3035526892
MDR Report Key21647222
Report Number3005075853-2025-02045
Device Sequence Number7713618
Product Code GDO
UDI-Device Identifier10705036012856
UDI-Public10705036012856
Combination Product (Y/N)N
Initial Reporter CountryAR
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberLX107
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/26/2025
Initial Report FDA Received Date03/19/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown